Economics at your fingertips  

Spectral factorization of periodically correlated MA(1) processes

Marc Hallin () and Mohamed Bentarzi

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: The spectral factorization problem, i.e. the problem of obtaining all possible MA representations of a process with given autocovariance function, is considered for univariate, d-periodic MA(1) (equivalently, 1-dependent in the second-order sense) processes. The solutions are provided explicitly, and their invertibility properties are investigated. A characterization, in terms of their autocovariance functions, of non-invertible d-periodic 1-dependent processes, extending to the periodic case the traditional unit root condition, is provided. © 1998 Applied Probability Trust.

Keywords: Invertibility; Moving average models; Periodic models (search for similar items in EconPapers)
Date: 1998
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in: Journal of Applied Probability (1998) v.35,p.48-54

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This working paper can be ordered from ...

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

Page updated 2019-06-22
Handle: RePEc:ulb:ulbeco:2013/2073